Displaying similar documents to “Coefficient inequalities for concave and meromorphically starlike univalent functions”

Univalence, strong starlikeness and integral transforms

M. Obradović, S. Ponnusamy, P. Vasundhra (2005)

Annales Polonici Mathematici

Similarity:

Let represent the class of all normalized analytic functions f in the unit disc Δ. In the present work, we first obtain a necessary condition for convex functions in Δ. Conditions are established for a certain combination of functions to be starlike or convex in Δ. Also, using the Hadamard product as a tool, we obtain sufficient conditions for functions to be in the class of functions whose real part is positive. Moreover, we derive conditions on f and μ so that the non-linear integral...

Spirallike mappings and univalent subordination chains in n

Ian Graham, Hidetaka Hamada, Gabriela Kohr, Mirela Kohr (2008)

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze

Similarity:

In this paper we consider non-normalized univalent subordination chains and the connection with the Loewner differential equation on the unit ball in n . To this end, we study the most general form of the initial value problem for the transition mapping, and prove the existence and uniqueness of solutions. Also we introduce the notion of generalized spirallikeness with respect to a measurable matrix-valued mapping, and investigate this notion from the point of view of non-normalized univalent...

Verification of Brannan and Clunie's conjecture for certain subclasses of bi-univalent functions

S. Sivasubramanian, R. Sivakumar, S. Kanas, Seong-A Kim (2015)

Annales Polonici Mathematici

Similarity:

Let σ denote the class of bi-univalent functions f, that is, both f(z) = z + a₂z² + ⋯ and its inverse f - 1 are analytic and univalent on the unit disk. We consider the classes of strongly bi-close-to-convex functions of order α and of bi-close-to-convex functions of order β, which turn out to be subclasses of σ. We obtain upper bounds for |a₂| and |a₃| for those classes. Moreover, we verify Brannan and Clunie’s conjecture |a₂| ≤ √2 for some of our classes. In addition, we obtain the Fekete-Szegö...

Sufficient conditions for starlike and convex functions

S. Ponnusamy, P. Vasundhra (2007)

Annales Polonici Mathematici

Similarity:

For n ≥ 1, let denote the class of all analytic functions f in the unit disk Δ of the form f ( z ) = z + k = 2 a k z k . For Re α < 2 and γ > 0 given, let (γ,α) denote the class of all functions f ∈ satisfying the condition |f’(z) - α f(z)/z + α - 1| ≤ γ, z ∈ Δ. We find sufficient conditions for functions in (γ,α) to be starlike of order β. A generalization of this result along with some convolution results is also obtained.

On products of starlike functions. I

Georgi Dimkov (1991)

Annales Polonici Mathematici

Similarity:

We deal with functions given by the formula F ( z ) = z G ' ( z ) = z j = 1 n ( f j ( z ) / z ) a j where f j ( z ) are starlike of order α j and a j are complex constants. In particular, radii of starlikeness and convexity as well as orders of starlikeness and convexity are found.

Initial Maclaurin coefficient estimates for λ -pseudo-starlike bi-univalent functions associated with Sakaguchi-type functions

Abbas Kareem Wanas, Basem Aref Frasin (2022)

Mathematica Bohemica

Similarity:

We introduce and study two certain classes of holomorphic and bi-univalent functions associating λ -pseudo-starlike functions with Sakaguchi-type functions. We determine upper bounds for the Taylor–Maclaurin coefficients | a 2 | and | a 3 | for functions belonging to these classes. Further we point out certain special cases for our results.

Strongly gamma-starlike functions of order alpha

Mamoru Nunokawa, Janusz Sokół (2013)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

In this work we consider the class of analytic functions 𝒢 ( α , γ ) , which is a subset of gamma-starlike functions introduced by Lewandowski, Miller and Złotkiewicz in Gamma starlike functions, Ann. Univ. Mariae Curie-Skłodowska, Sect. A 28 (1974), 53–58. We discuss the order of strongly starlikeness and the order of strongly convexity in this subclass.

A proof of the Livingston conjecture for the fourth and the fifth coefficient of concave univalent functions

Karl-Joachim Wirths (2004)

Annales Polonici Mathematici

Similarity:

Let D denote the open unit disc and f:D → ℂ̅ be meromorphic and injective in D. We further assume that f has a simple pole at the point p ∈ (0,1) and an expansion f ( z ) = z + n = 2 a ( f ) z , |z| < p. In particular, we consider f that map D onto a domain whose complement with respect to ℂ̅ is convex. Because of the shape of f(D) these functions will be called concave univalent functions with pole p and the family of these functions is denoted by Co(p). It is proved that for p ∈ (0,1) the domain of variability...

Fekete–Szegö Problem for a New Class of Analytic Functions Defined by Using a Generalized Differential Operator

M. K. Aouf, R. M. El-Ashwah, A. A. M. Hassan, A. H. Hassan (2013)

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica

Similarity:

In this paper, we obtain Fekete–Szegö inequalities for a generalized class of analytic functions f ( z ) 𝒜 for which 1 + 1 b z D α , β , λ , δ n f ( z ) ' D α , β , λ , δ n f ( z ) - 1 ( α , β , λ , δ 0 ; β > α ; λ > δ ; b * ; n 0 ; z U ) lies in a region starlike with respect to 1 and is symmetric with respect to the real axis.

Certain subclasses of starlike functions of complex order involving the Hurwitz-Lerch Zeta function

G. Murugusundaramoorthy, K. Uma (2010)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

Making use of the Hurwitz-Lerch Zeta function, we define a new subclass of uniformly convex functions and a corresponding subclass of starlike functions with negative coefficients of complex order denoted by T S b μ ( α , β , γ ) and obtain coefficient estimates, extreme points, the radii of close to convexity, starlikeness and convexity and neighbourhood results for the class T S b μ ( α , β , γ ) . In particular, we obtain integral means inequalities for the function f ( z ) belongs to the class  T S b μ ( α , β , γ ) in the unit disc.

A note on Briot-Bouquet-Bernoulli differential subordination

Stanisława Kanas, Joanna Kowalczyk (2005)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Let p , q be analytic functions in the unit disk 𝒰 . For α [ 0 , 1 ) the authors consider the differential subordination and the differential equation of the Briot-Bouquet type: p 1 - α ( z ) + z p ' ( z ) δ p α ( z ) + λ p ( z ) h ( z ) , z 𝒰 , q 1 - α ( z ) + n z q ' ( z ) δ q α ( z ) + λ q ( z ) = h ( z ) , z 𝒰 , with p ( 0 ) = q ( 0 ) = h ( 0 ) = 1 . The aim of the paper is to find the dominant and the best dominant of the above subordination. In addition, the authors give some particular cases of the main result obtained for appropriate choices of functions h .

Uniformly starlike functions and uniformly convex functions related to the Pascal distribution

Gangadharan Murugusundaramoorthy, Sibel Yalçın (2021)

Mathematica Bohemica

Similarity:

In this article, we aim to find sufficient conditions for a convolution of analytic univalent functions and the Pascal distribution series to belong to the families of uniformly starlike functions and uniformly convex functions in the open unit disk 𝕌 . We also state corollaries of our main results.

Univalent harmonic mappings II

Albert E. Livingston (1997)

Annales Polonici Mathematici

Similarity:

Let a < 0 < b and Ω(a,b) = ℂ - ((-∞, a] ∪ [b,+∞)) and U= z: |z| < 1. We consider the class S H ( U , Ω ( a , b ) ) of functions f which are univalent, harmonic and sense-preserving with f(U) = Ω and satisfying f(0) = 0, f z ( 0 ) > 0 and f z ̅ ( 0 ) = 0 .